# SDR AALA20040443

- Difficulty date: April 9, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FIRST CLASS EMERGENCY TRACK LIGHTING IS BROKEN.  REPAIRED LIGHT STRIP AND REPLACED COVER AT AFT END OF FIRST CLASS FOR EMERGENCY TRACK LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
